Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Jaw pain, facial pain. On antibiotics. History of sinusitis. Treatment?

Hi,My name is XXXXX.For the past 3 yrs i have been suffering with sinusitis .Unfortunately my husband is an ENT surgeon.And his senior suggested to avoid surgery and go on with the medications .Now a days when i lay down my jaws are aching and my whole face i feel the pain.I just dont know whether i need to take another course of antibiotics .please can you advise regarding this?
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist, Oral and Maxillofacial Surgery 's  Response
July 2014
thanks for your question,
i feel the features what you are giving looks like pain originating from sinusitis may radiate to the tooth region or there might be a tooth infection..just antibiotics will not work, consult a dentist to rule out any infection arising from tooth..if the infection is arising from tooth treat the tooth..take an opinio from ENT surgeon regarding sinusitis treatment..
i hope my answer will help you...
Answered: Sun, 2 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor